# SDR AALA201801089035

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,279 hours, 20,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER LOOSE. TIGHTENED THE SCREW.
